# SDR SWAA040176

- Difficulty date: January 18, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 56,035 hours, 53,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIE CRACKED AT BS 380 BETWEEN STRINGERS 27L AND 27R.  REPAIRED SHEAR TIES PER SRM.
